# SDR USAA060517

- Difficulty date: March 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 11,637 hours, 11,637 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Damaged
- Location: Frame 16 - 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 - 12 DAMAGED.  INSTALLED REPAIR PLIES PER SRM 53-12-00, DEFECT SIZE:  6 X 7 INCH.
